Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 6, Pages 938–941 (Mi zvmmf4379)  

Scientific communications

Application of the local variation method to the solution of variational problems with deviating argument

L. V. Ardova, G. A. Kamenskii


Full text: PDF file (467 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:3, 199–201

Bibliographic databases:

UDC: 519.6:517.97
MSC: Primary 49K15; Secondary 34K99
Received: 27.09.1982
Revised: 21.06.1983

Citation: L. V. Ardova, G. A. Kamenskii, “Application of the local variation method to the solution of variational problems with deviating argument”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984), 938–941; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 199–201

Citation in format AMSBIB
\Bibitem{ArdKam84}
\by L.~V.~Ardova, G.~A.~Kamenskii
\paper Application of the local variation method to the solution of variational problems with deviating argument
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 6
\pages 938--941
\mathnet{http://mi.mathnet.ru/zvmmf4379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750105}
\zmath{https://zbmath.org/?q=an:0555.49011}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 3
\pages 199--201
\crossref{https://doi.org/10.1016/0041-5553(84)90072-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4379
  • http://mi.mathnet.ru/eng/zvmmf/v24/i6/p938

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021